# SDR NSVA2009008

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 40,231 hours, 36,374 cycles
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF ELECTRICAL BURNING BY OVERHEAD COMPARTMENT AT ROW 2 AND 3.  VISUAL INSPECTION OF WIRING AND LIGHTING AT SEAT 3A.  FOUND BULB AND SOCKET CHARRED.  REMOVED BULB AND DEFERRED IAW MEL 33-20-1-1.
